# SDR KBM2005F00136

- Difficulty date: June 23, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N350SH
- Make and model: Snias AS350B2
- Aircraft serial: 2957
- Aircraft time: 10,252 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Motor
- Part number: 9696
- Part serial: WE6537L
- Condition: Ratcheting
- Location: Oil Cooler
- Part time: 3,871 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MOTOR, MAKING RACHETING NOISE.  REMOVED AND REPLACED.  (K)
